# SDR ASAA2017083121799

- Difficulty date: August 31, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 37,541 hours, 11,391 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAIL AFTER SECOND ENGINE START.  ACCOMPLISHED QRH AND SYSTEM RETURNED TO NORMAL. ACFT GROUNDED.   REMOVED AND REPLACED RIGHT FMCS COMPUTER IAW AMM 34-61-02/401. FMCS OPS TESTED NORMAL IAW AMM TASK 34-61-00-710-801.
